| Catalog Number |
LXMC16 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heartburn/Indigestion (1883)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 7/25/2024 d4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: date of linx explant: (b)(6) 2024.Date of linx implant: (b)(6) 2017.When did troubles some symptoms begin? 2020.What medical testing/intervention was required prior to explant? (x-ray, ct, veg ,egd ,dilation, ph testing ,manometry ,etc)please provide type and date.: barium (b)(6) 2019 ctchest- (b)(6) 2021 barium04/16/24.Did patient under go an mrii since device implant? if yes ,when and what mri strength? no.Lot6542.Was explanted linx replaced with new linx device? if so, what size? no dob: (b)(6) 1951.Sex: m age: 73 weight: 196lbs height: 5ft10in.Comorbidities: n/a.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the device was broken.Patient was suffering from recurrent gerd's.Found broken at time of removal.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2024 the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: productcompliant1@its.Jnj.Com was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient have any other surgeries in the area? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.Was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when and if the linx device is removed, may we ask that the device be returned for analysis?.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2024.Corrected data: h6 type of investigation, investigation findings, investigation conclusions.Additional information was requested, and the following was obtained: what is the correct lot number? the lot number that was given was 6542.And when the complaint was received it was said that product code was lxmc16.We received a 16 linx however, the lot number of 6542 belongs to a 15 bead.What was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: (b)(6).Was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient have any other surgeries in the area? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.Was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when and if the linx device is removed, may we ask that the device be returned for analysis? answer: no other information available.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/21/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.The device was received in two parts and during the analysis, it was noted to have cut wires that appear to be caused by a surgical instrument.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads, link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The device lot number is unknown; therefore, the device history record could not be reviewed.